On day 3 noticed severe flank pain on right side and my vision became worse. Do you have information on how Levaquin affects kidneys and also eyesight.?
In general, I talked with a pharmacist and he said that the affects of Levaquin can progress for up to one year. After that, you will probably be working with your doctor to repair the damage. I'm glad that you haven't reached that point yet. Fortunately, I found a site that suggested that taking divided doses for the day of up to 10,000mgs of vitamin C, 1,000 mgs of Tylenol, 2,000/1,000 of Glucosamine/Chondroitin, a B-complex vitamin, and 1 Fish Oil capsule (the most important seems the vitamin C and Tylenol) can help with Levaquin side affects. Also, cold packs (mine fit into a large cover) have greatly helped me with the pain (I have 4 packs that I rotate in the freezer). This has helped to where I can walk now for varying lengths of time, and the intense pain is better. I am not a medical professional, but this information has truly helped me, and I hope it will help you as well. Just taking the Vitamin C and Tylenol alone might be of help. My side affects from the Levaquin began about 2 weeks ago. If anyone has additional helpful information, please post! Thank you. C.E.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2010 • 3 answers
Posted 15 May 2011 • 1 answer
Posted 4 Jun 2011 • 2 answers
Has anyone, taking megadoses of vitamin C for Levaquin toxicity, experienced side-affects? I've read
Posted 5 May 2012 • 1 answer
Posted 15 Feb 2016 • 3 answers